# SDR SWAA2019061133526

- Difficulty date: May 3, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 111A13212
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER AFT UPPER CHORD OF WING BOX CRACKED AT BS. 663, BETWEEN RBL 45 TO RBL 48. / REPAIRED UPPER CHORD IAW EA.
